# SDR AALA201705169046

- Difficulty date: May 14, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 53,274 hours, 8,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE L2 DOOR AFT FACING THE JUMPSEAT IS MISSING.  REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 20-11-00.  OPERATIONAL CHECKED GOOD.
